MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 NON COL HO SIZE 13; HIP FEMORAL STEM
Model Number L20313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Foreign Body Reaction (1868); Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Test Result (2695); No Code Available (3191)
Date of Event 11/18/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.
 
Event or Problem Description
Asr revision.Asr unknown; unknown hip.Reason for revision: claim letter alleges patient was revised due to high chromium and cobalt metal particles in the blood and metallosis.The patient is seeking compensation for all the damages suffered.Doi: (b)(6) 2008 - dor: (b)(6) 2010 (unknown hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no additional related incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.
 
Event or Problem Description
Litigation alleges unbearable pains, squeaking noise from prosthetic joint, powerlessness, discomfort, elevated metal ions in the blood and metallosis.The malfunction of the mom prosthesis resulted to higher friction with increased toxic ions.Doi: (b)(6) 2008, dor: (b)(6) 2010, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CORAIL2 NON COL HO SIZE 13
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10361853
Report Number1818910-2020-17446
Device Sequence Number951170
Product Code KWA
UDI-Device Identifier10603295258049
UDI-Public10603295258049
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2010
Device Model NumberL20313
Device Catalogue NumberL20313
Device Lot Number1900322
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/22/2020
Supplement Date Received by Manufacturer01/12/2021
02/10/2021
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date01/29/2021
02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASR ACETABULAR IMPLANT 52; DEPUY ASR XL FEM IMP SIZE 46; LARGE MOD HEAD ADAPT 12/14 +5; ASR ACETABULAR IMPLANT 52; DEPUY ASR XL FEM IMP SIZE 46; LARGE MOD HEAD ADAPT 12/14 +5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR